# SDR GTIA2025031038791

- Difficulty date: March 7, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N690NK
- Make and model: Airbus A320-232
- Aircraft serial: 8434
- Aircraft time: 21,219 hours, 9,590 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 136439
- Condition: No Test
- Location: Zone 200
- Part time: 3,723 hours, 1,729 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK EPSU SYSTEM TEST FAILED FIN (10WL)-R&R L1 DOOR ESCAPE SLIDE RAFT PACK ASSY IAW AMM 25-62-44. OPS TEST GOOD NO FAULTS NOTED. A/C GOOD FOR SERVICE
